Here is some information on COMT:
COMT has more information about it, concerning psychiatric conditions, behavior and emotionality. But there are a few references to pain threshold changes in people with mutations in this enzyme. The second link discusses that near the end.
It appears from what I can see, that some studies could not replicate what others found, so at this time, the pain connection is not fully explained.
Your comment about "toxicity" is really a bit strong. Intolerance would be better. Methylation has a link to autism and psychiatric conditions. The Pfeiffer Institute has postulated this.
Errors in methylation according to Dr. Walsh, can result in behavioral imbalances.
This link discusses the MTHFR mutations in detail:
on that link is this link with a MTHFR diagram/map that is very
There is an error on that map showing methylB12 not absorbed orally, and that is not true we know today. I don't know for sure about the other entries however. So I can't vouch for it all, but it remains an interesting graphic.
The word methylation is a general term and applies to many types of chemical reactions in the body. Disruptions in methylation are thought to be involved in bipolar disorder, cancer, etc. The methylation of B12 to methylcobalamin and folic acid to methylfolate is only one small aspect of methylation in general.
It is a fairly large complex biochemical process, that is just being elucidated.
For your purposes of the tests, methylation is explained in your results in specific ways.
In regards to injections you had in your cervical area in the past:
One reason this was not explored in the current emergency involving
the meningitis outbreak, is that the vials cannot be tested from the past, to see if they were contaminated or not --they are gone. The batch that caused this recent outbreak of fungal infection in tissues (mostly the CNS) but there were some joint infections also...had an expiration of 3mos on the label. And it was only a fluke that one doctor examined a patient and found this fungus. In the past, it could have been there a long time and never discovered. I personally believe that people who received this product anytime in the past 10yrs or so could have a festering fungal infection somewhere in a joint or spine (CNS).
Most of the people who died were elderly. With time I think the age of the patient, and other factors may be brought to light about this terrible event. Doctors don't look for fungus infections in people with intact immune systems. People with AIDs are the most likely to have them or those receiving strong chemotherapy for cancer.
The injection of contaminated drugs by doctors, therefore, becomes a iatrogenic issue and sounds like a huge nightmare to me!
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei
Our songbirds are declining rapidly according to new research. Please feed them whatever you can afford this winter.
Please use the search function to find more information here in our forums. Your keyword must be at least 4 letters long. This is the handy link:
Here is a link to our guidelines that explains how to post links and information properly here due to copyright laws: